# SDR ASOA201905244019

- Difficulty date: May 24, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 42,014 hours, 25,227 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Rib
- Part number: 12307555003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION CRACKS WERE DETECTED AROUND THE NUT PLATE HOLES FOR THE GRAB HANDLE IN THE COCKPIT ON OVERHEAD RIB. MAINTENANCE PERFORMED A DOUBLER REPAIR IN ACCORDANCE WITH SRM 53-12-16 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
